# SDR GTIA012057

- Difficulty date: December 4, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - INSPECT DENT ON AFT CARGO DOOR FOR LIMITS.  DENT PLACED ON C/O 0016919-3 WITHIN LIMITS IAW MD-80 SRM 53-04.  (M)
